On zeros of approximate functions of the Rankin–Selberg $L$-functions

Volume 136 / 2009

Masatoshi Suzuki Acta Arithmetica 136 (2009), 19-45 MSC: 11M36, 11M41, 11F11, 11F66, 11F67. DOI: 10.4064/aa136-1-3

Authors

  • Masatoshi SuzukiGraduate School of Mathematical Sciences
    The University of Tokyo
    3-8-1 Komaba, Meguro-ku
    Tokyo 153-8914, Japan
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image